# SDR HEEA061755

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 206040370105
- Condition: Mismanufactured
- Location: T/R Drive
- Part time: 1,873 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AFT NUTPLATE ON AFT SIDE OF NR 2 SHAFT BLOWER HOUSING ASSY LOCATED IN WRONG POSITION.   OIL COOLER DUCT WILL NOT LINE UP.
